# SDR ASAA2018101926548

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,526 hours, 13,255 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 17277
- Condition: Failed
- Location: Cockpit
- Part time: 23,115 hours, 6,867 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. CONFIRMED FAULT NR 2 PACK ZONE TEMP CONTROLLER SHOWS HARD FAIL FLIGHT DECK TCV (V143). REMOVED & REPLACED FLIGHT DECK TCV REF AMM 21-61-21, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
